# SDR SWAA2022020108464

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221FF TOP LAYER DELAMED / REPAIRED FRAYED TOP LAYER ON PANEL 221FF IAW SRM 53-00-50-2R-11 REPAIR 11 A83844
